| Model Number |
08-3251-CA |
| Medical Device Problem Code |
Chemical Problem (2893)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
A registered nurse rn reported that a 2008t machine showed low conductivity levels when using a 3k citrasate acid concentrate during hemodialysis (hd) treatment.The conductivity values observed during treatment were not reported.It was confirmed there was no adverse event, serious injury, nor medical intervention required due to this event.It was reported that other machines that used jugs from the same box did not experience the reported conductivity issue.He indicated that the machine involved in the event had low conductivity results with jugs from different boxes.The rn indicated he suspects the cause of the reported issues is the machine and not the products.Multiple attempts were made to reach the bmt, but not response was received.
Additional Manufacturer Narrative
Plant investigation: as no lot number was provided, a search was performed on the orders shipped to the customer in the 3 months prior to the event.Three lots were identified for the reported part number.A product history review was performed.A review of the complaint management system identified 2 additional complaints related to conductivity issues with lot 20lxac051, 0 complaints for lots 20pxac041 and 20jxac094.A review of the product inventory records for these lots numbers indicated that the products were manufactured for distribution with no noted nonconformances.After reviewing the finished product release summary, it was determined these lots met release specifications.As of 03/01/2021 no samples were returned.Samples are not needed to confirm the allegation.Through other complaint allegations of the same issue for lots 20lxac056, 20lxac058, and 20lxac076, there were companion samples available for testing which were tested at both the oregon and irving laboratories and results were found to be conflicting.Due to the conflicting results found between the laboratories, the oregon test methods were reviewed and a deficiency was found in the test method pertaining to the sodium and potassium analyte tests.Because of the deficiency found in the test method, it was determined that only lot 20lxac051 was impacted and it did not meet release specifications and the allegation conductivity low was confirmed.A non-conformance was opened for allegations of conductivity issues and escalated to a corrective action preventative action (capa).The based on the investigation performed, cause was traced to manufacturing.
Event or Problem Description
A registered nurse (rn reported that a 2008t machine showed low conductivity levels when using a 3k citrasate acid concentrate during hemodialysis (hd) treatment.The conductivity values observed during treatment were not reported.It was confirmed there was no adverse event, serious injury, nor medical intervention required due to this event.It was reported that other machines that used jugs from the same box did not experience the reported conductivity issue.He indicated that the machine involved in the event had low conductivity results with jugs from different boxes.The rn indicated he suspects the cause of the reported issues is the machine and not the products.Multiple attempts were made to reach the bmt, but not response was received.